RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yagodovskii, Petr Vladimirovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:617
Abstract pages:1953
Full texts:662
References:260
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person8927
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/626285

Publications in Math-Net.Ru
2010
1. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, Zap. Nauchn. Sem. POMI, 378 (2010),  184–227  mathnet; J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  scopus
2009
2. P. V. Yagodovskii, “Dual multivalued groups”, Uspekhi Mat. Nauk, 64:5(389) (2009),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:5 (2009), 955–957  isi  elib  scopus
2007
3. A. A. Gaifullin, P. V. Yagodovskii, “Integrability of $m$-valued dynamics by means of single-generated $m$-valued groups”, Uspekhi Mat. Nauk, 62:1(373) (2007),  201–202  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 181–183  isi  scopus
2005
4. P. V. Yagodovskii, “$\sigma$-Extensions of discrete multivalued groups”, Zap. Nauchn. Sem. POMI, 325 (2005),  225–242  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 138:3 (2006), 5753–5761  elib  scopus
2002
5. P. V. Yagodovskii, “Representations of multivalued groups on graphs”, Uspekhi Mat. Nauk, 57:1(343) (2002),  143–144  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:1 (2002), 173–174  isi  scopus
6. P. V. Yagodovskii, “Bicoset groups and symmetric graphs”, Zap. Nauchn. Sem. POMI, 292 (2002),  161–174  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:2 (2005), 1133–1139
2000
7. P. V. Yagodovskii, “Linear deformations of discrete groups and constructions of multivalued groups”, Izv. RAN. Ser. Mat., 64:5 (2000),  197–224  mathnet  mathscinet  zmath; Izv. Math., 64:5 (2000), 1065–1089  isi  scopus
8. P. V. Yagodovskii, “Homogeneous deformations of discrete groups”, Zap. Nauchn. Sem. POMI, 266 (2000),  330–335  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:5 (2003), 728–730
1997
9. P. V. Yagodovskii, “Deformations of multivalued groups”, Uspekhi Mat. Nauk, 52:3(315) (1997),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 623–624  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019